Alert archive / Nevada / Lake Wind Advisories in 2021

Lake Wind Advisory 55, NWS Reno, NV

September 26, 20214 counties in Nevada

NWS Reno, NV issued this lake wind advisory at Sep 26, 2021, 12:36 PM PDT for 4 counties in Nevada. It took effect at Sep 28, 2021, 5:00 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 26, 2021, 12:36 PM PDT (19:36 UTC)
In effect from
Sep 28, 2021, 5:00 AM PDT
Expired
Sep 28, 2021, 1:44 PM PDT
In force
9 hr
Issued by
NWS Reno, NV

Counties Churchill County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 52 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 7.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2021-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2021-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2938 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

574 
WWUS75 KREV 261936
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
1236 PM PDT Sun Sep 26 2021

NVZ004-271945-
/O.NEW.KREV.LW.Y.0054.210927T1500Z-210928T0300Z/
/O.NEW.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
1236 PM PDT Sun Sep 26 2021

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT MONDAY FOR
PYRAMID LAKE...
...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT TUESDAY FOR
PYRAMID LAKE...

* WHAT...For the first Lake Wind Advisory on Monday, southwest
  winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 to
  4 feet. For the second Lake Wind Advisory on Tuesday, northwest
  winds 10 to 20 mph with gusts up to 35 mph expected. Waves 2 to
  4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...For the first Lake Wind Advisory, from 8 AM to 8 PM PDT 
  Monday. For the second Lake Wind Advisory, from 8 AM to 8 PM 
  PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ072-NVZ002-271945-
/O.NEW.KREV.LW.Y.0054.210927T0700Z-210928T1200Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
1236 PM PDT Sun Sep 26 2021

...LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT
TUESDAY FOR LAKE TAHOE...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 35 mph 
  expected. Waves 2 to 4 feet.

* WHERE...Lake Tahoe.

* WHEN...From midnight tonight to 5 AM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
6 follow-up statements
017 
WWUS75 KREV 271210
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
510 AM PDT Mon Sep 27 2021

NVZ004-280300-
/O.CON.KREV.LW.Y.0054.210927T1500Z-210928T0300Z/
/O.CON.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
510 AM PDT Mon Sep 27 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR PYRAMID LAKE...
...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT
TUESDAY FOR PYRAMID LAKE...

* WHAT...For the first Lake Wind Advisory on Monday, southwest 
  winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 
  to 4 feet. For the second Lake Wind Advisory on Tuesday, 
  northwest winds 10 to 20 mph with gusts up to 35 mph expected. 
  Waves 2 to 4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...For the first Lake Wind Advisory, from 8 AM to 8 PM PDT 
  Monday. For the second Lake Wind Advisory, from 8 AM to 8 PM 
  PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ072-NVZ002-280300-
/O.CON.KREV.LW.Y.0054.000000T0000Z-210928T1200Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
510 AM PDT Mon Sep 27 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY
FOR LAKE TAHOE...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 40 mph 
  expected. Waves 1 to 3 feet.

* WHERE...Lake Tahoe.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
319 
WWUS75 KREV 272052
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
152 PM PDT Mon Sep 27 2021

NVZ004-282100-
/O.CON.KREV.LW.Y.0054.000000T0000Z-210928T0300Z/
/O.CON.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
152 PM PDT Mon Sep 27 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR PYRAMID LAKE...
...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT
TUESDAY FOR PYRAMID LAKE...

* WHAT...For the first Lake Wind Advisory this evening, southwest
  winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 to
  4 feet. For the second Lake Wind Advisory on Tuesday, northwest
  winds 10 to 20 mph with gusts up to 35 mph expected. Waves 2 to
  4 feet.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...For the first Lake Wind Advisory, from 8 AM to 8 PM PDT
  this evening. For the second Lake Wind Advisory, from 8 AM to 8
  PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ072-NVZ002-281200-
/O.CON.KREV.LW.Y.0054.000000T0000Z-210928T1200Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
152 PM PDT Mon Sep 27 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY
FOR LAKE TAHOE...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 40 mph 
  expected. Waves 1 to 3 feet.

* WHERE...Lake Tahoe.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
710 
WWUS75 KREV 280321
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
821 PM PDT Mon Sep 27 2021

NVZ004-290300-
/O.EXP.KREV.LW.Y.0054.000000T0000Z-210928T0300Z/
/O.CON.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
821 PM PDT Mon Sep 27 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT
TUESDAY FOR PYRAMID LAKE... 

* WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph 
  expected. Waves 1 to 3 feet.

* WHERE...Pyramid Lake.

* WHEN...From 8 AM to 8 PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone to
  capsizing and should remain off lake waters until conditions
  improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ072-NVZ002-281200-
/O.CON.KREV.LW.Y.0054.000000T0000Z-210928T1200Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
821 PM PDT Mon Sep 27 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY
FOR LAKE TAHOE...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph 
  expected. Waves 1 to 3 feet, locally up to 4 feet.

* WHERE...Lake Tahoe.

* WHEN...Until 5 AM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
841 
WWUS75 KREV 281050
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
350 AM PDT Tue Sep 28 2021

CAZ072-NVZ002-281200-
/O.CAN.KREV.LW.Y.0054.000000T0000Z-210928T1200Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
350 AM PDT Tue Sep 28 2021

...LAKE WIND ADVISORY IS CANCELLED...

Winds will subside through the morning and the Lake Wind Advisory
has been cancelled. Residual choppy conditions can be expected
through the morning. 

$$

NVZ004-290300-
/O.CON.KREV.LW.Y.0055.210928T1500Z-210929T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
350 AM PDT Tue Sep 28 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
8 PM PDT THIS EVENING FOR PYRAMID LAKE...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph 
  expected. Waves 1 to 3 feet.

* WHERE...Pyramid Lake.

* WHEN...From 8 AM to 8 PM PDT Tuesday.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
781 
WWUS75 KREV 281118
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
418 AM PDT Tue Sep 28 2021

NVZ004-290300-
/O.EXT.KREV.LW.Y.0055.210928T1200Z-210929T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
418 AM PDT Tue Sep 28 2021

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR PYRAMID LAKE...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 40 mph in
  the morning, decreasing to 30 mph in the afternoon. Waves 1 to 
  3 feet.

* WHERE...Pyramid Lake.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
768 
WWUS75 KREV 282044
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
144 PM PDT Tue Sep 28 2021

NVZ004-282145-
/O.CAN.KREV.LW.Y.0055.000000T0000Z-210929T0300Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
144 PM PDT Tue Sep 28 2021

...LAKE WIND ADVISORY FOR PYRAMID LAKE IS CANCELLED...

Winds on Pyramid Lake have decreased today, with gusts expected 
to remain below 30 mph through the rest of this afternoon. 
Therefore the Lake Wind Advisory has been cancelled. 

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Sep 26, 3:25 AM PDT, 9 hours 11 minutes earlier.

Area forecast discussion, Sep 26, 3:25 AM PDT, 9 hours 11 minutes before
Area Forecast Discussion
National Weather Service Reno NV
325 AM PDT Sun Sep 26 2021

.SYNOPSIS...

A cold front will bring increasing winds Sunday-Tuesday with
heightened fire weather concerns on Monday and much cooler
temperatures by the middle of next week. Chances for light
precipitation return next week, mainly in northeast California and
near the Sierra.

&&

.SHORT TERM...

No significant changes to the forecast overnight. Winds will
begin to increase today in response to an incoming cold front with
areas of near critical fire weather conditions along the Sierra
Front up to the Oregon border. The strongest winds and longest
duration of critical conditions are expected on Monday as the
mostly dry cold front moves into northern California. Much of the
region can expect wind gusts up to 30-40 mph on Monday. A Fire
Weather Watch remains in effect for Monday with more details below
in the Fire Weather section.

As wind begins to pick up today, most areas north of Highway 50
will see improving air quality conditions as clearer air moves
into the region. Continued degraded air quality can be expected in
Mono County today with improvements possible by Monday as winds
begin to shift to the west and northwest.

Temperatures will remain warm again today with significant
cooling by Tuesday behind the cold front. High temperatures on
Tuesday could top out in the upper 60s, which would be the coolest
daytime high we've seen since May. By Tuesday night, most of the
region will see overnight lows down into the upper 30s with colder
Sierra valleys possible dropping into the teens.

As the cold front moves in Monday night, a few showers will be
possible from around Interstate 80 northward. Most areas can
expect minimal accumulations, though a few areas in the northern
Sierra and far northwest Nevada have the potential to receive a
few tenths. -Zach

.LONG TERM...Wednesday onward...

Temperatures will remain seasonably cool behind the front with
frigid temperatures Wednesday morning with lower 20s and teens
possible for colder Sierra Valleys. Lower rural valley areas could
dip below the freezing mark during the early morning hours across
western Nevada. Highs Wednesday afternoon will remain 10-15 degrees
below season averages with 60s expected across the Sierra and
western Nevada valleys.

Modest high pressure looks to briefly rebuild through the remainder
of the week before a dry southwest flow develops by the weekend.
Overall this will allow our temperatures to steadily increase back
into the upper 70s to near 80 across western Nevada. Overall,
lighter winds will prevail with limited prospects for precipitation
through next weekend. Fuentes

&&

.AVIATION...

Areas of smoke and haze will remain present today due to the ongoing
wildfires across California. KTVL and KMEV could see VIS/CIG
conditions fluctuating between MVFR and VFR through this evening.
Smoke could also impact airfield conditions at KMMH as SW winds
transport smoke from the KNP Complex in the Sequoia Nat'l Forest.

Increasing SW winds expected this afternoon with peak gusts near
25kts possible this afternoon. Expect increasing mountain wave
turbulence along and east of the Sierra today with increasing
chances for LLWS by this evening.

Stronger winds are expected Monday with gust potential of 30-40kts
expected across areas terminals ahead of an incoming cold front. The
front is expected to push through by Tuesday morning and will shift
winds N-NW. Some reductions to visibility are possible mainly across
KLOL, KNFL, and KHTH as winds behind the front result in areas of
blowing dust downwind of dry lake beds and sinks. Fuentes

&&

.FIRE WEATHER...

* Increasing southwest breezes with isolated critical fire
  weather conditions possible this afternoon.

* FIRE WEATHER WATCH MONDAY: Strongest winds expected Monday
  afternoon and evening as a cold front approaches the region. Dry
  conditions and gusty winds will result in more widespread fire
  weather concerns.

* Cold front moves through the region Monday night into early
  Tuesday with a wind shift from the southwest to the northwest.
  This event is similar in timing and impacts as compared to the
  front last weekend, but wind speeds are a bit weaker.

A pattern change in our weather is anticipated Monday as an
approaching cold front yields widespread critical fire weather
conditions due to gusty winds and low humidity.

Winds will begin to become breezy this afternoon with localized
critical conditions possible this afternoon mainly for portions of
the western Nevada Sierra front, eastern Lassen/Plumas Counties, and
northern Washoe County. Best potential will be along and east of the
Hwy 395/I-580 corridor in these locations. Winds will primarily be
gusting 25-30 mph, locally up to 35 mph with humidity around 8-15%.

As the front approaches, winds will become gusty across higher
elevations and ridgetop locations. Elevations above 6,000-6,500'
could start seeing these gusty winds late this evening into early
Monday morning before mixing down across the valleys mid-morning.

Forecast gusts of 30-40 mph with minimum RH value in the 8-15% range
are favored Monday afternoon mainly from the Tahoe Basin, Sierra
Front northward through Plumas, Lassen, and N.Washoe counties.

The main watch out periods for this event looks to be from late
Monday afternoon into the early evening as winds aloft will be at
their strongest with downslope enhancement possible ahead of the
cold front. This will be the period where wind prone locations and
upper slopes could reach 45-50 mph particularly along the US-395
corridor from the Sierra Front through Plumas/Lassen counties. RH
will be increasing during this period but stronger wind gusts
could may still yield fire weather concerns.

Winds will remain gusty overnight into Tuesday morning as the front
arrives. A wind shift out of the north-northwest will be possible by
roughly 1-4am early Tuesday morning for areas north of I-80. The
front will continue to track south across western Nevada through the
day Tuesday with the strongest winds likely to be from Fallon-
Hawthorne-Tonopah. Humidity will be higher behind the front, helping
to somewhat mitigate fire concerns.

Precipitation will be limited due to the fast moving nature of the
front with 0.10-0.25" of rainfall possible mainly from Susanville
northward through Lassen and far northern Washoe Counties. Localized
higher amounts near 0.40" are possible across the Lassen-Modoc
county line. Even a some rain/snow mix is possible above about
6,500' Tuesday morning. Otherwise, a few spotty light showers are
possible elsewhere. Fuentes

&&

.REV Watches/Warnings/Advisories...
NV...Fire Weather Watch from Monday afternoon through Monday evening
     NVZ420-421-423-429-458.

CA...Fire Weather Watch from Monday afternoon through Monday evening
     CAZ270>272-274-278.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Special weather statement, Sep 26, 12:14 PM PDT, 22 minutes before
Special Weather Statement
National Weather Service RENO NV
1214 PM PDT Sun Sep 26 2021

CAZ070>073-NVZ001>005-271400-
Surprise Valley California-Lassen-Eastern Plumas-
Eastern Sierra Counties-Greater Lake Tahoe Area-Mono County-
Mineral and Southern Lyon Counties-Greater Reno-Carson City-
Minden Area-Western Nevada Basin and Range including Pyramid Lake-
Northern Washoe County-
Including the cities of Cedarville, Eagleville, Fort Bidwell,
Portola, Susanville, Westwood, Sierraville, Loyalton,
South Lake Tahoe, Tahoe City, Truckee, Markleeville, Bridgeport,
Coleville, Lee Vining, Mammoth Lakes, Hawthorne, Yerington,
Smith Valley, Mina, Schurz, Stateline, Glenbrook,
Incline Village, Sparks, Verdi, Gardnerville, Virginia City,
Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire,
and Gerlach
1214 PM PDT Sun Sep 26 2021

...Gusty Winds Monday through Tuesday, Few Showers Monday Night,
Colder Temps Tuesday-Wednesday...

WINDS: Strong and gusty southwest winds are expected Monday and
Monday night turning northerly and becoming more breezy Tuesday
as a cold front moves through. Plan on impacts to air/road travel,
choppy lake conditions, areas of blowing dust, and increased fire
danger.

TEMPERATURES: After a warm weekend, temperatures will fall around
20 degrees by Tuesday-Wednesday. This could result in the coldest
high temperatures the region has experienced since May. Sub-
freezing temperatures are likely for rural and suburban lower
valleys Wednesday morning, possibly a few degrees colder than what
we saw Monday morning last week. Lows could easily dips into the
teens for colder Sierra valleys.

RAIN AND SNOW: Best chances for rain will be Monday night in the
northern Sierra, northeast California, and far northern Washoe
County, but even here liquid amounts will be rather meager.
Lighter showers are possible as far south as Hwy 50 in the Sierra
and I-80 in western Nevada. A mix of snow is possible down to
around 6500 feet elevation, but it'll be hard to see accumulation.

http://weather.gov/reno

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 9:28 AM PDTRed Flag WarningREVChurchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more42 hr
Sep 26, 12:36 PM PDTLake Wind AdvisoryREVChurchill, Douglas, Lyon, Pershing, Washoe39 hr

Nearby

Lake Wind Advisories in Nevada, 2021Every lake wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.